MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 36; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 36; SCREW, FIXATION, BONE
Model Number 02.211.036
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned.¿.Upon inspecting the image provided, the reported condition for missing screw could not be confirmed.Due to the inadequate quality of the photos provided, this complaint is unconfirmed from the jabil manufacturing perspective.Should sufficiently clear photos or the actual product packages be provided to us, additional investigation will be conducted.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.Conclusion: the complaint condition could not be confirmed during photo/video investigation.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history review: a manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the 2.7mm locking screw and 2.4 mm va locking screw were received on empty sealed package.Each of these devices was provided as part of field inventory replenishment.There was no patient involvement.This complaint involves two (2) devices.This report is for one (1) 2.7 va lckng scr slf-tpng t8 sd rec 36.This is report 2 of 2 for (b)(4).

Brand Name
2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 36
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12217331
Report Number2939274-2021-04251
Device Sequence Number17266875
Product Code HWC
UDI-Device Identifier10886982053695
UDI-Public(01)10886982053695
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.211.036
Device Catalogue Number02.211.036
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/23/2021
Patient Sequence Number1